American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] E. de Amo, M. Díaz Carrillo and J. Fernández-Sánchez. Another proof of Euler’s formula for $\zeta(2k)$. Proc. Amer. Math. Soc. 139 (2011) 1441-1444.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Fridy. Statistical limit points . Proc. Amer. Math. Soc. 118 (1993) 1187-1192. MR 1181163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia